# SDR SWAA981897

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Chafed
- Location: Bs 712.5-725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND KEEL BEAM FLANGE RT OUT BOARD CHAFED AROUND FASTENER HOLES AT BS 712.5 TO 725, RBL 6.  REPAIRED PER BOEING SRM.
